Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Help Gyno from peptides....

Musclebounddestiny

New member
Newbies
Joined
Mar 2, 2017
Messages
23
I took one shot of tb 500, and literally days after my left nipple started to swell up. I have had Gyno problems before. I ran a 4 week sarms cycle (useless and stupid I know) and had Gyno symptoms and got a lump in the process. When I stopped it went away eventually until the lump was no longer noticeable. Now 6 months later I took tb 500, and Gyno symptoms started to appear.

2 weeks later it’s still there so I decide to take liquid Prami to shrink it(I figure I am getting Gyno from prolactin issues since it wouldn’t be from estrogen?) I am only 3 days in but the lumps and hardness start to disappear but it appears I am actually building more tissue and my nipple is starting to get much more sensitive from taking Prami.

Anyways my Gyno is getting worse and I got it from one shot of tb 500...., should I countine to take Prami or just stop it and let my body recover normally. Or am I screwed lol.

Thank you all for your help,
 

Mike Arnold

Featured Member / Kilo Klub / Verified Sponsor
Featured Member
Kilo Klub Member
Registered
Sponsors
Joined
Aug 22, 2011
Messages
5,200
I took one shot of tb 500, and literally days after my left nipple started to swell up. I have had Gyno problems before. I ran a 4 week sarms cycle (useless and stupid I know) and had Gyno symptoms and got a lump in the process. When I stopped it went away eventually until the lump was no longer noticeable. Now 6 months later I took tb 500, and Gyno symptoms started to appear.

2 weeks later it’s still there so I decide to take liquid Prami to shrink it(I figure I am getting Gyno from prolactin issues since it wouldn’t be from estrogen?) I am only 3 days in but the lumps and hardness start to disappear but it appears I am actually building more tissue and my nipple is starting to get much more sensitive from taking Prami.

Anyways my Gyno is getting worse and I got it from one shot of tb 500...., should I countine to take Prami or just stop it and let my body recover normally. Or am I screwed lol.

Thank you all for your help,

TB-500 is not estrogenic, but can mildly increase prolactin levels. However, you only took one inject--not enough to cause a meaningful increase. Even if it is prolactin, the prami should have eliminated any issues, unless your prami is junk. Still, I just don't see how one inject of TB-500 could cause gyno. There must be something else at play, especially because you said it has been two weeks since you administered your first and only injection of TB-500 and your gyno is still only getting worse, despite your decision to start using prami.

So, we have three things that aren't lining up. 1.) The amount of TB-500 you took wasn't large enough to increase prolactin levels into an elevated range (unless you were already borderline, but even then such a small increase wouldn't have been sufficient to cause your current dilemma). 2.) You stopped TB-500 two weeks ago, which means its influence on prolactin would have ended about a week ago (it's half-life is about a week) 3.) You are using Prami, so even if your prolactin levels did go up slightly, the prami would have been more than capable of not only eliminating the small increase TB-500 might have caused, but it would have pushed your prolactin levels into a below normal range (assuming the dose was adequate).


I am thinking they may very well be other contributing influences here.
 
Last edited:

Musclebounddestiny

New member
Newbies
Joined
Mar 2, 2017
Messages
23
Ok so the only drugs I have used is tb 500 and now Prami. Sarms was almost a year ago.

So I’m pretty sure it’s not estrogen. If anything is causing it, it would be prolactin. But what if my body is doing this cause simply hormones are out of whack, and this is my bodies weird response. Maybe I am better off without the Prami?

Should I stick with the Prami or go without?
 

Musclebounddestiny

New member
Newbies
Joined
Mar 2, 2017
Messages
23
Update I think I might not take it tonight and see how I feel tomorrow. If I feel worse I will get back on it. Also does anyone know that if you can test positive for Prami as a PED. Looked under WADA can’t see it banned there.
 

Freedom15Muscle

Member
Registered
Joined
Jan 6, 2015
Messages
874
Update I think I might not take it tonight and see how I feel tomorrow. If I feel worse I will get back on it. Also does anyone know that if you can test positive for Prami as a PED. Looked under WADA can’t see it banned there.
Why not just get a blood test to find the underlining issue? I have not heard of tb500 causing hormonal imbalances, however, everyone reacts to things differently. SARMS can very well cause problems.... You said you took them a while back? I don't think that would contribute to your current dilemma.

Sent from my S2_PRO using Tapatalk
 

Forum statistics

Total page views
507,074,393
Threads
124,441
Messages
2,399,345
Members
155,660
Latest member
bukotitanico
Top